Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 470459, 9 pages
http://dx.doi.org/10.1155/2014/470459
Research Article

Uncertainty Principles for Wigner-Ville Distribution Associated with the Linear Canonical Transforms

School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Received 10 January 2014; Revised 14 April 2014; Accepted 22 April 2014; Published 12 May 2014

Academic Editor: Márcia Federson

Copyright © 2014 Yong-Gang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Gang Li, Bing-Zhao Li, and Hua-Fei Sun, “Uncertainty Principles for Wigner-Ville Distribution Associated with the Linear Canonical Transforms,” Abstract and Applied Analysis, vol. 2014, Article ID 470459, 9 pages, 2014. doi:10.1155/2014/470459